# SDR FDEA201206302421

- Difficulty date: June 30, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 56,301 hours, 12,587 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: 1459M46G20
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 IDG FEEDER CABLE ADJACENT AREA LT SIDE ACCESSORY GEARBOX FOUND WITH ARCING DAMAGE.  ACCOMPLISHED EA 1-7260-161492 PART 1.  REPAIR CLASSIFIED MINOR AS PER GMM 6-2-100 REVISION 115.
